# SDR CA150601011

- Difficulty date: May 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 6,372 hours
- Engine: Cont IO520C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cable
- Condition: Loose
- Location: Float
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, THE PILOTS NOTICED THAT THE WATER RUDDERS WERE NOT RESPONDING.  THE ACFT FLEW TO THE MX FACILITY WHERE THEY LANDED UNEVENTFULLY & RECEIVED A TOW TO THE DOCK.  THE MX ENGINEER FOUND THAT THE WATER RUDDER DIRECT CABLE WAS FOUND ADRIFT AT THE CONTROL SPRING.  THE CABLE WAS SECURED & A FUNCTION CHECK WAS CARRIED OUT TO RECTIFY THE DEFECT.
